Bases of invariant subspaces and operator interpolation
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Spectral theory of functions and operators, Tome 130 (1978), pp. 50-123
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1978_130_a2,
author = {N. K. Nikol'skii},
title = {Bases of invariant subspaces and operator interpolation},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {50--123},
year = {1978},
volume = {130},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1978_130_a2/}
}
N. K. Nikol'skii. Bases of invariant subspaces and operator interpolation. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Spectral theory of functions and operators, Tome 130 (1978), pp. 50-123. http://geodesic.mathdoc.fr/item/TM_1978_130_a2/